Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v53.i9-10.40
pages 23-30

Two-Dimensional Cumulant Functions of Phase-Modulated Signals and their Spectra

S. M. Pervuninski
Cherkassy Institute of Engineering and Technology, Ukraine
R. M. Didkovski
Cherkassy state technological university 460, Shevchenko Blvd, Cherkassy 18006, Ukraine

RÉSUMÉ

Correlation functions and power spectra of high-frequency, modulated signals often fail to provide sufficient information for the analysis of non-linear transformations of such signals. More information about the signals, contained in higher-order moment and cumulant functions, may also be required for the analysis and synthesis of non-linear systems of signal processing in a non-Gaussian noise background. Higher-order moment functions of phase-modulated discrete signals were considered in paper [1]. The present paper is aimed at studying continuous signals. The technique applied for solving the problem allows deriving expressions in a form convenient for practical applications.